IJSTR

International Journal of Scientific & Technology Research

IJSTR@Facebook IJSTR@Twitter IJSTR@Linkedin
Home About Us Scope Editorial Board Blog/Latest News Contact Us
CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT
QR CODE
IJSTR-QR Code

IJSTR >> Volume 4 - Issue 11, November 2015 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



Common Fixed Point Theorem For Finite Mappings On Menger Space Using Semi Compatibility

[Full Text]

 

AUTHOR(S)

Naval Singh, Dilip Kumar Gupta

 

KEYWORDS

Keywords: Menger space, Weak compatibility, Compatibility, Semi compatibility, Common fixed point.

 

ABSTRACT

Abstract: In this paper we establish Common fixed point theorem for eight mappings in Menger space using the notion of semi compatibility.

 

REFERENCES

[1] Chang S. S. , Cho.Y. J., and Kang. S. M. Nonlinear Operator Theory in Probabilistic Metric spaces. Nova Science Publishers, Huntington, USA, 2001.

[2] Cho Y.J, Sharma B.K. and Sahu D.R. Semi compatibility and fixed points, Math Japon 42(1995)no.1, 91-98.
[3] Jungck G. Compatible mappings and common fixed points. Int. J. math. Math. Sci., 9:771:773, 1986

[4] Jungck G. and Rhoades B.E. Fixed points for set valued functions without continuity. Indian J. Pure Appl. Math., 29:227:238,1998

[5] Menger k. Statistical metric. Proc. Nat. Acad. (USA) 28:535:537, 1942

[6] Pant B.D. and Chauhan Sunny Fixed Point theorems in Menger space using semi-compability. Int. J. Contemp. Math. Sciences, Vol. 5, 2010 , no. 19, 943-951.

[7] Schweizer B. and Sklar A. Statistical metric spaces. Pacific J. Math., 10:313:334, 1960

[8] Schweizer B. and Sklar A. Probabilistic metric spaces. Elsevier, North-Holland, New York, 1983

[9] Sehgal V. M.and Bharucha A. T. -Reid. Fixed point of contraction mappings on probabilistic metric spaces. Math. Syst. Theory, 6:97:102, 1972.

[10] Singh B. and Jain S. A fixed point theorem in Menger space through weak compatibility. J. Math. Anal. Appl., 301:439:448,2005

[11] Singh B. and Jain S.. Fixed point theorems in Menger space through semi compatibility,. Varahmihir Journal I 117-128,2006.